Hokkaido Mathematical Journal

No.1

ITO Noboru,
Normal subgroups of quadruply transitive permutation groups
Hokkaido Mathematical Journal, 1 (1972) pp.1-6
TANNO Shukichi,
Totally geodesic foliations with compact leaves
Hokkaido Mathematical Journal, 1 (1972) pp.7-11
TANDAI Kwoichi,
Riemannian manifolds admitting more than $n-1$ linearly independent solutions of $nabla^{2}\rho+c^{2}\rho g=0$
Hokkaido Mathematical Journal, 1 (1972) pp.12-15
OGIUE Koichi,
Positively carved complex submanifolds immersed in a complex projective space II
Hokkaido Mathematical Journal, 1 (1972) pp.16-20
SAWAKI Sumio,
Sufficient conditions for an almost-Hermitian manifold to be Kählerian
Hokkaido Mathematical Journal, 1 (1972) pp.21-29
SUMITOMO Takeshi,
On the commutator of differential operators
Hokkaido Mathematical Journal, 1 (1972) pp.30-42
TAKENO Hyöitirö, KITAMURA Shin-ichi,
On some special kind or space-times II
Hokkaido Mathematical Journal, 1 (1972) pp.43-62
YANO Kentaro, AKO Mitsue,
Integrability conditions for almost quaternion structures
Hokkaido Mathematical Journal, 1 (1972) pp.63-86
TACHIBANA Shun-ichi,
On the geodesic projective transformation in Riemannian spaces
Hokkaido Mathematical Journal, 1 (1972) pp.87-94
YAMAUCHI Kazunari,
On 4-dimensional Riemannian manifolds satisfying a certain condition on the curvature tensor
Hokkaido Mathematical Journal, 1 (1972) pp.95-101
SEKIGAWA Kouei,
On some hypersurfaces satisfying $R(X,Y) cdot R_{1}=0$
Hokkaido Mathematical Journal, 1 (1972) pp.102-109
KISHIMOTO Kazuo, TOMINAGA Hisao,
On inner $\rho$-derivations
Hokkaido Mathematical Journal, 1 (1972) pp.110-113
TOMONAGA Yasuro,
Pontrjagin classes of Riemannian manifolds of class 2
Hokkaido Mathematical Journal, 1 (1972) pp.114-116